# SDR CA110922014

- Difficulty date: September 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 19,557 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010383
- Condition: Cracked
- Location: Elevator
- Part time: 993 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED ELEVATOR TORQUE TUBE ASSY INSP (SB 55-2145R1) EVERY 1000 HOURS, THE LT TORQUE TUBE ASSY WAS NOTED TO BE CRACKED AT THE CENTER TORQUE TUBE SUPPORT INBD TAPER PIN HOLE (NUT SIDE OF TAPER PIN) NO DEFECTS NOTED ON RT ELEVATOR TORQUE TUBE ASSY.  AFFECTED TORQUE TUBE ASSY.  REPLACED WITH NEW PN 115-610010-383.
